# SDR SWIA202055961

- Difficulty date: November 27, 2020
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 26,754 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*INTERCOSTAL CORRODED FS310.00 Â€“ FS319.00, STGR20L.   (C-CHECK) RO 2/5/2021   REMOVED AND REPLACED DAMAGED INTERCOSTAL (P/N- SH670-31822-1) AT FS 310.00 - FS 319.00, STGR 21LH. . REF CRJ-700 SRM 51-42-06-001-001-A01 & DWG SH670-31822 REV NC. SEE CONTINUE CARD FOR DETAILS. /  COMPLIED WITH 51-900-1002-SKY
